Journal of Mathematical Finance

Journal of Mathematical Finance

ISSN Print: 2162-2434
ISSN Online: 2162-2442
www.scirp.org/journal/jmf
E-mail: jmf@scirp.org
"On Two Transform Methods for the Valuation of Contingent Claims"
written by Chuma Raphael Nwozo, Sunday Emmanuel Fadugba,
published by Journal of Mathematical Finance, Vol.5 No.2, 2015
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
Free SCIRP Newsletters
Copyright © 2006-2021 Scientific Research Publishing Inc. All Rights Reserved.
Top